Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

190 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Can allergy be a reason for high BP?

Im 23, and have high blood pressure (160/110 ish). I dont smoke (anymore, quit 1 year ago), dont drink more than 8 pints a week, dont do drugs, low cholestrol, not overweight (im 6 3 and about 90kg) and lead an fairly active life. I have seen 2 Consultant Cardiologists now, and after practically every test possible they have both concluded they dont know why my BP is up. While i don t doubt their proffessional opinion, Im sure there is something causing it. Would an allergy (eg food etc) or something unknown to me cause it? A friend mentioned Diabetes , would this be worth following up? Can anyone think of anything, or point me in a direction of help? Oh by the way, I m not stressed, and dont eat large quantities of salt, I eat very balanced diet , including lots of green stuff! Sorry, all my tests came back ok/clear. Kidneys fine.
Tue, 15 Dec 2009
Report Abuse
Question is related to
Diseases and Conditions
  User's Response
's  Response
Reduce your salt intake
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

I have been continuosly doing medical check up.I had no problem other than allergy fro which i used to take seroflow250 roto cap. Yestrday I had a mild head whilrling.I checked with my physians and my blood pressure is found to be higher 150/110 Further investigation is going on. My wt is steady at 72-73 kg fro the past twoyeras. I am 59 i walk one km in thje morning and one km in the evening I am now given medicine fro vertogo For the last one year I feel tired and i try to avoid light.Iuse an umbrella .used to have migrain.One of my cousins gave me Tynelol for head ache.i undertsnd it increases blood presuure Will it be the reason fro my increas in bp

doctor1 MD

Hi I am 38years old and have been on high blood pressure tablets for nearly 3 months but as yet they have failed to lower my blood pressure. i am only on 25mg a day. Something happend tonight that really worried me. I started to get a pain in my upper stomach area, into my chest and the pain moved up into the bottom of my neck, in my throat. this eased up after less than a minute, then after another 15 to 20 minutes it happened again, but the pain moved into my back as well. which lasted for about 1 minute, then went, then about another 20 minutes later, it happend again but the pain didnt go up my chest or throat but just upper stomach into my back. the pain wasnt as severe as the 2nd time,and lasted half a minute, not im worried it is something to do with my heart. like angina or something like that, or could it be something like trapped wind?or colic of some kind? touch wood i havent had it for about an hour now. this happend about 2 hours after dinner,and all i had was bland food. I worry because my dad died of a massive heart attack at 69 years.and i do tend to worry about it. i have also been having hot sweats on and off for a week or so, but havent had any difficulty breathing. i have also been having a lot of stress recently with all different worries, could this be causing it ? I will be making an appointment tomorrow morning anyway just to be on the safe side. I did phone the nhs helpline but they just refered my call to a dr and he just said phone an ambulance if the pain becomes worse.

doctor1 MD

My dad has high BP and has been consuming tazloc 40 and amlodipine for the last 5-6 years.....he also had his pacemaker surgery done in 2010.... He is of late experiencing severe muscle cramps ......could eithr of the medication be a reason? Please advise.....I read thatntaking supplemental potassium , Calcium and Magnesim will help him relieve his cramps

Recent questions on  Hypertension

doctor1 MD

i have high blood pressure and i have taken my medicine. i have a bump on the side of my head. it havent got big or anything. and my doctor told me to not bother it if it is not bothering me. well it is starting to bother me a little. and the side of my head by my ear keeps jumping and like numbness go towards my teeth. what that might be

doctor1 MD

dear sir,i am 35 year old. having the ED problem since form 2 year, as i consulated with doctor, they have tested me the sugar BP & TESTOSTERONE (FREE) found evernting normal. and suggested me the Nano leo cap twice a day for three month. Kindly requesting to give us the suggescation regarding this .

doctor1 MD

Dr. Oz, I know you're show is geared mostly towards women but I really am in dyer need of help. I'm a 22 year old male and I'm currently taking two 20mg instant release Adderalls a day. My blood pressure is normal on a daily basis, but high blood pressure and heart disease does run in my family. My concern is in regards to Erectile Disfunction. It is a real self confidence killer! My penis doesn't get fully erect when I'm about to have sex, its hard but not where it can stay up the air hard..excuse the reference. Also some other times it will get hard, but it will not stay that way for long amounts of time. Does anyone know why this could be? I also have trouble staying hard. For example if it slips out, there is a switch of positions,or the slightest distraction, it wont remain hard. I take adderall but don't notice a difference in this when I take it and when I don't. I exercise regularly (4-5x a week) and eat relatively healthy(for a college student). I am stressed a lot and i know that could be a cause of my problems. but does anyone have any ideas? Also is it to early for someone my age (22) to take pills such as viagra or cialis? What are the long term side effects?

doctor1 MD

I dont get proper eraction while performing sex,In past I was brown sugar addict,now I have got dibetis and high blood pressure but my main problem is not getting proper erection of penis can you give me an appointment timing and day where I can discuss my problems face to face or suggest me any sexologist who can give me proper treatment.
Thanking you in anticipation
Your's faithfully
SHIRISH ANDHARI

doctor1 MD

how often can you take Prednisone? I have reallybad inflamation in my hands and it took it away . The swelling has come back now and I dont know that much about it.

doctor1 MD

Patient: Female, 73 years, 6 months old, 5'7" tall, 230 lbs., in generally good health. Hypertension well controlled with medication, lifelong history of recurring clinical depression . Currently takes medication for depression and hypertension,...

doctor1 MD

Im a 70 year old stage two diabetic. I woke up in the night with dry heaves...I just went to the store and fell faint and nauseated. I rested for 30 minutes and felt a lot better. I home now and concerned ! I had low blood presure. Now its 128...